# SDR REXA2019081451208

- Difficulty date: August 5, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 28,085 hours, 18,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE , MID CAP IN SECTION [ FS= 315 TO FS= 344,] 41LBL AT PAX CABIN FWD WET AREA.  ANGLE MID CAP IN SECTION [ FS= 315 TO FS= 344,] 41LBL AT PAX CABIN FWD WET AREA WAS REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01.
